# SDR J6B202406100006

- Difficulty date: September 17, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY R/H O/B INTERCOSTAL BETWEEN FR 394 AND FR 409 SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   REMOVED CORROSION AND PERFORMED NDT ET/UT INSPECTION NDT LLC FAA CRS#5NDR545D REPORT #S092723-2 EVALUATED BLENDED AREA AT AVIONICS BAY ON RH O/B INTERCOSTAL BETWEEN FR 394 AND FR 409, ORIGINAL THICKNESS: 0.050", MATERIAL LOSS: 0.001" REMAINING MATERIAL: 0.049" FOUND TO BE WITH IN LIMITS IAW CRJ 200 SRM 53-00-00
